About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 427827, 10 pages
http://dx.doi.org/10.1155/2013/427827
Research Article

Asymptotic Stability of Impulsive Cellular Neural Networks with Infinite Delays via Fixed Point Theory

School of Mathematics and Statistics, Nanjing University of Information Science and Technology, Nanjing 210044, China

Received 1 November 2012; Accepted 8 February 2013

Academic Editor: Qi Luo

Copyright © 2013 Yutian Zhang and Yuanhong Guan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yutian Zhang and Yuanhong Guan, “Asymptotic Stability of Impulsive Cellular Neural Networks with Infinite Delays via Fixed Point Theory,” Abstract and Applied Analysis, vol. 2013, Article ID 427827, 10 pages, 2013. doi:10.1155/2013/427827